Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 497846, 6 pages
http://dx.doi.org/10.1155/2014/497846
Research Article

Existence Results for Strong Mixed Vector Equilibrium Problem for Multivalued Mappings

1Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Selangor, Malaysia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 5 May 2014; Accepted 14 May 2014; Published 27 May 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Adem Kılıçman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Fan, “Minimax theorems,” Proceedings of the National Academy of Sciences of the United States of America, vol. 39, pp. 42–47, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Takahashi, “Nonlinear variational inequalities and fixed point theorems,” Journal of the Mathematical Society of Japan, vol. 28, no. 1, pp. 168–181, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, vol. 38 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Gong, “Strong vector equilibrium problems,” Journal of Global Optimization, vol. 36, no. 3, pp. 339–349, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. V. Konnov and J. C. Yao, “Existence of solutions for generalized vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 328–335, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Song, “On generalized vector equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 146, no. 1, pp. 167–177, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Kum and M.-M. Wong, “An extension of a generalized equilibrium problem,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1667–1675, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-P. Fang and N.-J. Huang, “Strong vector variational inequalities in Banach spaces,” Applied Mathematics Letters, vol. 19, no. 4, pp. 362–368, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Ahmad and M. Akram, “Extended vector Ky Fan inequality,” Opsearch, 2013. View at Publisher · View at Google Scholar
  12. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963.
  14. X. P. Ding, “A coincidence theorem involving contractible spaces,” Applied Mathematics Letters, vol. 10, no. 3, pp. 53–56, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. E. Browder, “The fixed point theory of multi-valued mappings in topological vector spaces,” Mathematische Annalen, vol. 177, pp. 283–301, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Balaj and S. Muresan, “Generalizations of the Fan-Browder fixed point theorem and minimax inequalities,” Archivum Mathematicum, vol. 41, no. 4, pp. 399–407, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet